# SDR FDEA201805251318

- Difficulty date: May 25, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 59,090 hours, 14,780 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC6762501
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FLAP VANE LOWER SURFACE FOUND DELAMINATED ABOUT 8  X 26 INCHES.  THE FLAP VANE LOWER SURFACE WAS REPAIRED IAW EA 1-5750-T0340230A, PT 1.   REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.
